American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Marco Streng. Computing Igusa class polynomials. Math. Comp. 83 (2014) 275-309.
Abstract, references, and article information
View Article: PDF

[3] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information
View Article: PDF

[4] Jacqueline Anderson, Jennifer S. Balakrishnan, Kristin Lauter, Jennifer Park and Bianca Viray. Comparing Arithmetic Intersection Formulas for Denominators of Igusa Class Polynomials. Contemporary Mathematics 606 (2013) 65-82.
Book volume table of contents
View Article: PDF

[5] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents
View Article: PDF

[6] Jacob Tsimerman. Brauer-Siegel for arithmetic tori and lower bounds for Galois orbits of special points. J. Amer. Math. Soc. 25 (2012) 1091-1117.
Abstract, references, and article information
View Article: PDF

[7] Antonio Rojas-León. Estimates for exponential sums with a large automorphism group. Contemporary Mathematics 566 (2012) 43-61.
Book volume table of contents
View Article: PDF

[8] Thomas Scanlon. Counting special points: Logic, diophantine geometry, and transcendence theory. Bull. Amer. Math. Soc. 49 (2012) 51-71. MR 2869007.
Abstract, references, and article information
View Article: PDF

[9] Angel Carocca, Herbert Lange and Rubí E. Rodríguez. Jacobians with complex multiplication. Trans. Amer. Math. Soc. 363 (2011) 6159-6175. MR 2833548.
Abstract, references, and article information
View Article: PDF

[10] Kenji Koike and Annegret Weng. Construction of CM Picard curves. Math. Comp. 74 (2005) 499-518. MR 2085904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Hiroyuki Yoshida. On higher derivatives of $L$-functions. Math. Surveys Monogr. 106 (2003) 249-268.
Book volume table of contents
View Article: PDF

[12] Hiroyuki Yoshida. Absolute CM--periods. Math. Surveys Monogr. 106 (2003) 61-134.
Book volume table of contents
View Article: PDF

[13] Hiroyuki Yoshida. Multiple gamma function and its generalizations. Math. Surveys Monogr. 106 (2003) 13-42.
Book volume table of contents
View Article: PDF

[14] Hiroyuki Yoshida. The Stark--Shintani conjecture. Math. Surveys Monogr. 106 (2003) 43-60.
Book volume table of contents
View Article: PDF

[15] Hiroyuki Yoshida. Applications of a limit formula of Kronecker's type. Math. Surveys Monogr. 106 (2003) 169-214.
Book volume table of contents
View Article: PDF

[16] Hiroyuki Yoshida. Absolute CM-Periods. Math. Surveys Monogr. 106 (2003) MR MR2011848.
Book volume table of contents

[17] Hiroyuki Yoshida. Explicit cone decompositions and applications. Math. Surveys Monogr. 106 (2003) 135-168.
Book volume table of contents
View Article: PDF

[18] Hiroyuki Yoshida. Eisenstein series on $GL(2)$. Math. Surveys Monogr. 106 (2003) 215-248.
Book volume table of contents
View Article: PDF

[19] Hiroyuki Yoshida. Transcendental property of CM-periods. Math. Surveys Monogr. 106 (2003) 269-274.
Book volume table of contents
View Article: PDF

[20] Alina Carmen Cojocaru. Cyclicity of CM elliptic curves modulo $p$. Trans. Amer. Math. Soc. 355 (2003) 2651-2662. MR 1975393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Robert M. Guralnick, Peter Müller and Jan Saxl. The rational function analogue of a question of Schur and exceptionality of permutation representations. Memoirs of the AMS 162 (2003) MR 1955160.
Book volume table of contents

[22] Tsuyoshi Itoh. A computation of minimal polynomials of special values of Siegel modular functions. Math. Comp. 72 (2003) 969-973. MR 1954979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Keiichi Komatsu. Construction of a normal basis by special values of Siegel modular functions. Proc. Amer. Math. Soc. 128 (2000) 315-323. MR 1707153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] T. Fukuda and K. Komatsu. On a unit group generated by special values of Siegel modular functions. Math. Comp. 69 (2000) 1207-1212. MR 1651753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ki-ichiro Hashimoto and Hiroshi Tsunogai. On the Sato-Tate conjecture for QM-curves of genus two. Math. Comp. 68 (1999) 1649-1662. MR 1627797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Noriko Yui and Don Zagier. On the singular values of Weber modular functions. Math. Comp. 66 (1997) 1645-1662. MR 1415803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. S. Dummit and David Hayes. Rank-one Drinfel'd modules on elliptic curves . Math. Comp. 62 (1994) 875-883. MR 1218342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. Pila. Frobenius maps of abelian varieties and finding roots of unity in finite fields . Math. Comp. 55 (1990) 745-763. MR 1035941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] V. Kumar Murty. The Hodge group of an abelian variety . Proc. Amer. Math. Soc. 104 (1988) 61-68. MR 958044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Alice Silverberg. Mordell-Weil groups of generic abelian varieties in the unitary case . Proc. Amer. Math. Soc. 104 (1988) 723-728. MR 929425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2